Doctors Lounge - Oncology AnswersBack to Oncology Answers List
If you think you may have a medical emergency, call your doctor or 911 immediately. Doctors Lounge (www.doctorslounge.com) does not recommend or endorse any specific tests, physicians, products, procedures, opinions, or other information that may be mentioned on the Site.
DISCLAIMER: The information provided on www.doctorslounge.com is designed to support, not replace, the relationship that exists between a patient/site visitor and his/her physician. Please read our 'Terms and Conditions of Use' carefully before using this site.
Date of last update: 10/21/2017.
Forum Name: Miscellaneous Cancer Topics
Question: Vaginal problems
|Nseym07 - Wed Sep 07, 2005 4:14 pm||
ok well for the past few days i have been having sharp pains in my vagina like the upper part, well after i went to the bathroom i whipped and i hade brown residue on the tolit paper i am not sure what this means or what it is can anyone help me?
|Dr. Safaa Mahmoud - Sun Jun 25, 2006 2:12 pm||
I have some few questions that would help identifying the reason:
1- Is this the first time to have this complaint?
2- do you have your period regular, or not?
3- if not this is possibly an irregular uterine bleeding and you may need to be checked by a gynecologists.
4- If your period is regular, are you on any type of hormonal treatment? as it may cause irregular vaginal bleeding.
5- if your period is regular and there is delay do you think you might be pregnant, if it is possible then go check for it.
|| Check a doctor's response to similar questions|
Are you a Doctor, Pharmacist, PA or a Nurse?
Join the Doctors Lounge online medical community
Editorial activities: Publish, peer review, edit online articles.
Ask a Doctor Teams: Respond to patient questions and discuss challenging presentations with other members.